# SDR SWAA2012112109707

- Difficulty date: November 7, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N608SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27928
- Aircraft time: 56,943 hours, 46,457 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 6546529
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP AT STA 440 S8L IS CRACKED.  REMOVED OLD CRACKED CLIP, LOCATED AND DRILLED NEW CLIP AND INSTALLED NEW CLIP IAW B737-300  51-40-02 AND DWG.
